# SDR REXA2012072601190

- Difficulty date: July 26, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N8718E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7718
- Aircraft time: 21,580 hours, 19,171 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Failed
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 3771, CREW REPORTED A THICK HAZE IN THE CABIN AND AN ODOR.  MAINTENANCE RAN ENGINES AND PACKS AND FOUND NO HAZE OR ODOR.  APU WAS SLOW TO START AND EMITTED A HAZE AND ODOR.  REMOVED AND REPLACED APU ASSY IAW AMM 49-10-00. OPS CHECKS GOOD.
